# SDR R61A2019083070881

- Difficulty date: August 27, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000138
- Aircraft time: 30,261 hours, 22,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 003563
- Condition: No Test
- Location: Emergency Lights
- Part time: 26,478 hours, 18,854 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH FWD EMERGENCY LIGHTS POWER UNIT FAILED FUNCTION CHECK. R&R LH FWD EMERGENCY LIGHTS POWER UNIT IAW AMM 35-50-01/400.
